Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 2, Pages 377-384
http://dx.doi.org/10.1155/S0161171282000362

Magnetohydrodynamic cross-field boundary layer flow

Department of Applied Mathematical Studies, The University, Leeds LS2 9JT, UK

Received 14 April 1981; Revised 13 August 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. B. Ingham and L. T. Hildyard, “Magnetohydrodynamic cross-field boundary layer flow,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 377-384, 1982. https://doi.org/10.1155/S0161171282000362.